# SDR UIEA2015110300606

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,363 hours, 16,349 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATION FROM RT TO LT TANK, 1500 LBS PER 2.5 HRS.  ACFT OK TO CONTINUE IAW SVC 767-51-28-035-A.
